Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | S
Number of items at this level: 8.

B

BOUCHIBA SAMIR, (2014) Finiteness aspects of Gorenstein homological dimensions. Colloquium Mathematicum, 2014; 131(2).

BOUCHIBA SAMIR, (2013) Stability of Gorenstein classes of modules. Algebra Colloquium, 2013, Vol. 20, No. 04 : pp. 623-636.

S

S. BOUCHIBA, (2010) On conjugate prime ideals of tensor products of $k$-algebras. J. Algebra Appl. Volume 9, Issue N°. 1, 1-10, 2010.

S. BOUCHIBA, and M. KHALOUI, (2012) Generalized second change of rings theorem for homological dimensions. International electronic journal of algebra 11 (2012) 38-45..

S. BOUCHIBA, and M. KHALOUI, (2010) Periodic short exact sequences and periodic pure-exact sequences. J. Algebra Appl., Vol. 9, No. 6, 859–870, 2010.

S. BOUCHIBA, and M. KHALOUI, (2012) Stability of GORENSTEIN Flat Modules. Glasgow Mathematical Journal 54, issue 1 (2012) 169-175..

S. BOUCHIBA, and S. KABBAJ, (2012) On the prime ideal structure of symbolic rees algebras. Journal of Commutative Algebra, Vol. 4, N°. 3, 2012, PP. 327-343.

S. BOUCHIBA, and S. KABBAJ, (2014) Regularity of tensor products of K-Algebras. Mathematica Scandinavica 115 (1) (2014) 5-19.

This list was generated on Sat Dec 4 20:37:02 2021 CET.